# SDR ASAA2023071744069

- Difficulty date: July 17, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N963AK
- Make and model: Boeing 737-9
- Aircraft serial: 44069
- Aircraft time: 945 hours, 298 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 31-005-00 FOUND SMT FAULT "PACK CONTROL CHANNEL R". GROUNDED - YES. ACCOMPLISHED AIR CONDITIONING, SYSTEM TEST, AIR CONDITIONING IBIT REF AMM 21-00-00. ALL TEST PASS. FAULT CLEARED.
